Ranitidine and Hair Loss?
Just to recap: Took 2 x 2week courses of Omeprazole last summer, following which I developed symptoms far worse than those I took it for. These lasted for three months during which I had endoscopy, liver function tests, scans etc which showed nothing. I wouldn't go back on PPI's so doc prescribed Ranitidine, 300mg per day. Started feeling better during November so cut back on tablets,until I was taking only 1 x 75mg per day. This year I've taken 75 mg only when I think an attack is imminent, and have gone a week at a time without anything at all.
I've noticed my hair is thinning. Not patchily, not drastically but it's definitely lank and thinner. I notice hair loss can be a rare side-effect of Ranitidine, but also I believe I read somewhere that rapid weight loss triggers hair loss. In four or five months I've dropped about 12-14lb.
Has anyone else noticed a similar side effect? Any suggestions as to what I should do about it?